IJPAM: Volume 81, No. 3 (2012)

SOME DIVISIBILITY PROPERTIES OF
GENERALIZED REPUNITS

Pavel Trojovský$^1$, Jiřı Tobiáš$^2$
$^{1,2}$Department of Mathematics
Faculty of Natural Sciences
University of Hradec Králové
Rokitanského 62, 50003 Hradec Králové, CZECH REPUBLIC


Abstract. We will concentrate on properties of generalized repunits $R_{n}(k)$, where $k$ is any nonnegative integer and $n$ is any positive integer greater than 1. In this paper a new result on divisibility of generalized repunits is stated.

Received: July 19, 2012

AMS Subject Classification: 11A51, 11A07, 11Y11

Key Words and Phrases: recurrences, repunits, divisibility, congruences

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 81
Issue: 3